# SDR COEA2016092603976

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N976FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0103
- Aircraft time: 12,807 hours, 15,439 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Loose
- Location: Fuel Manifold
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLIGHT 7675,  FUEL ODOR IN COCKPIT ON CLIMB OUT.   ACCESSED FUEL RESERVOIR AND PERFORMED EXTENSIVE TROUBLESHOOTING, FOUND LOOSE CONNECTION ON FUEL MAINFOLD AND TIGHTENED AND LEAK CHECKED. NO LEAKS PRESENT AT THIS TIME.
